# SDR ASAA2018070225243

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 42,916 hours, 12,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MID CABIN EXIT SIGN FELL DOWN. GROUNDED - YES. REINSTALLED PLASTIC EXIT SIGN HALF AT MID CABIN OVERHEAD PANEL. EXIT SIGN ASSEMBLY SECURE GOOD FOR SERVICE.
